My glucosamine/chondroitin powder has gone beige

  1. Registered User
    Chippewa's Avatar
    Join Date
    Jan 2005
    Age
    43
    Posts
    337
    Answers
    0

    My glucosamine/chondroitin powder has gone beige


    It's not really old (I bought it in early May) and it's been in an airtight cannister in a dark cabinet. But this morning, the powder was butterscotch-colored and appeared somewhat crystalline and clodded together. What's happened? Is it still useful?

  2. Registered User
    WhutEvr's Avatar
    Join Date
    Jan 2005
    Age
    54
    Posts
    329
    Answers
    0


    Sounds like some moisture got into it.
    You should order some desiccant packs from CNW, I use them in all my powder and cap containers.

Similar Forum Threads

  1. PrimeNutrition ~ My Boss Has Gone Crazy ~ FREE GIVE AWAY!!
    By The Neck in forum Company Promotions
    Replies: 81
    Last Post: 01-15-2014, 08:09 AM
  2. Replies: 4
    Last Post: 02-11-2010, 06:33 PM
  3. My school has gone too far
    By Iron Warrior in forum Politics
    Replies: 70
    Last Post: 10-24-2004, 05:55 PM
  4. Replies: 31
    Last Post: 03-26-2004, 09:02 PM
  5. The world has gone mad.....
    By YellowJacket in forum General Chat
    Replies: 16
    Last Post: 04-02-2003, 12:03 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in